Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 67, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 5, 2011, 3:00 PM MDT for 7 counties in New Mexico. It took effect at Jun 6, 2011, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2011, 3:00 PM MDT (21:00 UTC)
- In effect from
- Jun 6, 2011, 12:00 PM MDT
- Expired
- Jun 6, 2011, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
Counties Catron County, NM, Cibola County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM
The radar
The Albuquerque radar (KABX), 76 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2435 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
413 WWUS85 KABQ 052100 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT SUN JUN 5 2011 ...THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING FOR NOON THROUGH 9 PM TOMORROW FOR WESTERN NEW MEXICO... .A POTENT UPPER LEVEL LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COASTLINE TODAY WILL MOVE EAST INTO THE GREAT BASIN TOMORROW AFTERNOON. INCREASING DRY SOUTHWEST FLOW ALOFT WILL COMBINE WITH STRENGTHENING SURFACE WINDS AND VERY LOW RELATIVE HUMIDITIES TO INTENSIFY CRITICAL FIRE WEATHER CONDITIONS OVER NORTHWESTERN PORTIONS OF NEW MEXICO ON MONDAY. NMZ101-105-061400- /O.UPG.KABQ.FW.A.0063.110606T1800Z-110607T0300Z/ /O.NEW.KABQ.FW.W.0067.110606T1800Z-110607T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- 300 PM MDT SUN JUN 5 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...THE GREATEST POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS WILL STRETCH FROM THE GALLUP AREA NORTH ACROSS THE CHUSKA MOUNTAINS INTO THE NORTHWEST PLATEAU FROM MONDAY AFTERNOON INTO MONDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...5 TO 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
4 follow-up statements
650 WWUS85 KABQ 060336 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 936 PM MDT SUN JUN 5 2011 ...RED FLAG WARNING REMAINS IN EFFECT MONDAY AFTERNOON AND EARLY EVENING FOR THE NORTHWEST PLATEAU AND NORTHWEST HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON AND EARLY EVENING FOR THE WEST CENTRAL HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITIES... .A POTENT UPPER LEVEL LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COASTLINE WILL MOVE EAST INTO THE GREAT BASIN MONDAY AFTERNOON. INCREASING DRY SOUTHWEST FLOW ALOFT WILL COMBINE WITH STRENGTHENING SURFACE WINDS AND VERY LOW RELATIVE HUMIDITIES TO INTENSIFY CRITICAL FIRE WEATHER CONDITIONS OVER WESTERN PORTIONS OF NEW MEXICO ON MONDAY. NMZ101-105-061400- /O.CON.KABQ.FW.W.0067.110606T1800Z-110607T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- 936 PM MDT SUN JUN 5 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * AREA AND TIMING...THE GREATEST POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS WILL STRETCH FROM THE GALLUP AREA NORTH ACROSS THE CHUSKA MOUNTAINS INTO THE NORTHWEST PLATEAU FROM MONDAY AFTERNOON INTO MONDAY EVENING. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...5 TO 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ109-061400- /O.NEW.KABQ.FW.A.0064.110606T1800Z-110607T0300Z/ NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 936 PM MDT SUN JUN 5 2011 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * AREA AND TIMING...THE GREATEST POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS WILL BE CLOSE TO THE ARIZONA BORDER... INCLUDING RED HILL...SALT LAKE AND QUEMADO...FROM 200 PM MDT TO 7 PM MDT MONDAY. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...5 TO 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ 40
126 WWUS85 KABQ 060956 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 356 AM MDT MON JUN 6 2011 ...RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON AND EARLY EVENING FOR THE NORTHWEST PLATEAU...NORTHWEST AND WEST CENTRAL HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON AND EARLY EVENING FOR LOCALES SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 DUE TO STRONG WINDS AND LOW HUMIDITIES... .A POTENT UPPER LEVEL LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COASTLINE WILL SWING INTO THE GREAT BASIN AND FOUR CORNERS REGION LATE THIS AFTERNOON...INCREASING WINDS OVER WESTERN NEW MEXICO. ON TUESDAY...A DRIER SOUTHWEST FLOW ALOFT WILL COMBINE WITH STRENGTHENING SURFACE WINDS...VERY LOW RELATIVE HUMIDITIES AND HIGH HAINES TO PRODUCE WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS OVER SOUTHERN AND EASTERN NEW MEXICO TUESDAY AFTERNOON AND EARLY EVENING. NMZ109-062130- /O.UPG.KABQ.FW.A.0064.110606T1800Z-110607T0300Z/ /O.NEW.KABQ.FW.A.0065.110607T1800Z-110608T0300Z/ /O.EXA.KABQ.FW.W.0067.110606T1800Z-110607T0300Z/ NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 356 AM MDT MON JUN 6 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AREA AND TIMING...THE GREATEST POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS TODAY WILL BE CLOSE TO THE ARIZONA BORDER... INCLUDING RED HILL...SALT LAKE AND QUEMADO...FROM 200 PM MDT TO 7 PM MDT. ON TUESDAY...CRITICAL CONDITIONS WILL BE MORE WIDESPREAD...ESPECIALLY BETWEEN 2 PM TO 7 PM. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...8 TO 10 PERCENT THIS AFTERNOON AND EARLY EVENING...5 TO 10 PERCENT TUESDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ105-062130- /O.NEW.KABQ.FW.A.0065.110607T1800Z-110608T0300Z/ /O.CON.KABQ.FW.W.0067.110606T1800Z-110607T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- 356 AM MDT MON JUN 6 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * AREA AND TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL BE MOST LIKELY OVER THE WESTERN HALF OF THE NORTHWEST HIGHLANDS FROM AROUND 2 PM THROUGH 7 PM TODAY. ON TUESDAY...CRITICAL CONDITIONS WILL BE MOST LIKELY FOR LOCALES SOUTH OF INTERSTATE 40 BETWEEN 2 PM AND 7 PM. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...5 TO 10 PERCENT BOTH TODAY AND TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ101-062130- /O.CON.KABQ.FW.W.0067.110606T1800Z-110607T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- 356 AM MDT MON JUN 6 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * AREA AND TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE MOST LIKELY TODAY ACROSS THE WESTERN HALF OF THE NORTHWEST PLATEAU BETWEEN 2 PM AND 7 PM. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...LESS THAN 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-104-106>108-062130- /O.NEW.KABQ.FW.A.0065.110607T1800Z-110608T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 356 AM MDT MON JUN 6 2011 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AREA AND TIMING...CRITICAL CONDITIONS ARE MOST LIKELY SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 BETWEEN 2 PM AND 7 PM TUESDAY. * 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 35 MPH WITH GUSTS TO 45 OR 50 MPH. * RELATIVE HUMIDITY...5 TO 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$
385 WWUS85 KABQ 062140 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 340 PM MDT MON JUN 6 2011 ...RED FLAG WARNING REMAINS IN EFFECT FOR THE REMAINDER OF THIS AFTERNOON AND EARLY EVENING FOR THE NORTHWEST PLATEAU...NORTHWEST AND WEST CENTRAL HIGHLANDS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON AND EARLY EVENING FOR LOCALES SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 DUE TO STRONG WINDS AND LOW HUMIDITIES... .A POTENT UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY STRENGTHENING OVER THE GREAT BASIN WILL SUPPORT STRONG SOUTHWEST WINDS OVER PORTIONS OF NEW MEXICO THIS AFTERNOON AND AGAIN ON TUESDAY AFTERNOON. ADDITIONALLY...DRIER AIR IS MOVING INTO THE STATE AND RH VALUES WILL DECREASE ACROSS CENTRAL AND EASTERN ZONES...SUPPORTING CRITICAL FIRE WEATHER CONDITIONS ON TUESDAY...FIRST ACROSS THE EAST AND THEN SPREADING TO AREAS OF CENTRAL AND WESTERN NEW MEXICO. HIGH HAINES ON TUESDAY WILL ALSO CONTRIBUTE TO FIRE DANGER. NMZ105-109-070545- /O.CON.KABQ.FW.W.0067.000000T0000Z-110607T0300Z/ /O.CON.KABQ.FW.A.0065.110607T1800Z-110608T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 340 PM MDT MON JUN 6 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AREA AND TIMING...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING WILL CONTINUE ACROSS THE WEST. ON TUESDAY...CRITICAL CONDITIONS WILL BE MORE WIDESPREAD BUT MAY NOT DEVELOP UNTIL EARLY AFTERNOON. TO 7 PM. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...8 TO 10 PERCENT THIS AFTERNOON AND EARLY EVENING...5 TO 10 PERCENT TUESDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ101-070300- /O.CON.KABQ.FW.W.0067.000000T0000Z-110607T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- 340 PM MDT MON JUN 6 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AREA AND TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON AND DIMINISH AFTER SUNSET. * 20 FOOT WINDS...SOUTHWEST 20 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...LESS THAN 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ103-104-106>108-070545- /O.CON.KABQ.FW.A.0065.110607T1800Z-110608T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 340 PM MDT MON JUN 6 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AREA AND TIMING...CRITICAL CONDITIONS ARE MOST LIKELY SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 BETWEEN 2 PM AND 7 PM TUESDAY. * 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. * RELATIVE HUMIDITY...5 TO 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$
653 WWUS85 KABQ 070256 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 856 PM MDT MON JUN 6 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON AND EARLY EVENING FOR LOCALES SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 DUE TO STRONG WINDS AND LOW HUMIDITIES... .A POTENT UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY STRENGTHENING OVER THE GREAT BASIN WILL SUPPORT STRONG SOUTHWEST WINDS OVER PORTIONS OF NEW MEXICO AGAIN ON TUESDAY AFTERNOON. IN ADDITION... DRIER AIR IS MOVING INTO THE STATE AND RH VALUES WILL DECREASE ACROSS CENTRAL AND EASTERN ZONES...SUPPORTING CRITICAL FIRE WEATHER CONDITIONS ON TUESDAY. CRITICAL CONDITIONS WILL FIRST BE ACROSS THE EAST AND THEN SPREAD TO AREAS OF CENTRAL AND WESTERN NEW MEXICO. HIGH HAINES ON TUESDAY WILL ALSO CONTRIBUTE TO FIRE DANGER. NMZ105-109-071400- /O.EXP.KABQ.FW.W.0067.000000T0000Z-110607T0300Z/ /O.CON.KABQ.FW.A.0065.110607T1800Z-110608T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 856 PM MDT MON JUN 6 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AREA AND TIMING...CRITICAL CONDITIONS WILL BE MOST WIDESPREAD FROM 1 PM TO 7 PM. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...5 TO 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ101-070400- /O.EXP.KABQ.FW.W.0067.000000T0000Z-110607T0300Z/ NEW MEXICO FIRE WEATHER ZONE 101 NORTHWEST PLATEAU/FARMINGTON BLM/ABZ- 856 PM MDT MON JUN 6 2011 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... $$ NMZ103-104-106>108-071400- /O.CON.KABQ.FW.A.0065.110607T1800Z-110608T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 856 PM MDT MON JUN 6 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AREA AND TIMING...CRITICAL CONDITIONS ARE MOST LIKELY SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 BETWEEN 2 PM AND 7 PM TUESDAY. * 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. * RELATIVE HUMIDITY...5 TO 10 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ 40
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 5, 3:29 AM MDT, 11 hours 31 minutes earlier.
Area forecast discussion, Jun 5, 3:29 AM MDT, 11 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 329 AM MDT SUN JUN 5 2011 ...SMOKE FROM WALLOW FIRE TO CONTINUE IMPACTING WESTERN NEW MEXICO TODAY... ...HIGH BASED THUNDERSTORMS TO DEVELOP FURTHER WEST TODAY BRINGING DRY LIGHTNING THREAT... .DISCUSSION... CONVECTIVE ACTIVITY OVER THE EAST HAS ENDED EARLY THIS MORNING. OUTFLOW FROM OLD THUNDERSTORM ACTIVITY HAS PENETRATED THE RIO GRANDE VALLEY PROVIDING A STIFF EAST CANYON WIND EXCEEDING 30 KTS IN THE ABQ METRO AREA. WE EXPECT THESE WINDS TO CONTINUE FOR A FEW MORE HOURS. THE EAST WIND IS ALSO HELPING TO SCOUR ANY SMOKE FROM THE WALLOW FIRE FURTHER WEST KEEPING GOOD VISIBILITIES IN PLACE ACROSS THE VALLEY. EARLY MORNING 11-3.9 MICRON SATELLITE IMAGERY SHOWS THE WALLOW FIRE STILL BURNING HOT AND STRONG NEAR ALPINE WITH SMOKE ADVECTING ACROSS THE WEST AND NORTHWEST. 700-500MB FLOW IS PROGGED BY THE NAM TO REMAIN NEARLY SOUTHERLY THIS MORNING THEN BECOMING A BIT WEST OF DUE SOUTH THIS AFTERNOON WHICH COULD SHIFT THE SMOKE PLUME A BIT FURTHER EAST. DAY SHIFT WILL HAVE TO KEEP A CLOSE WATCH ON THIS AND THE POTENTIAL FOR REDEVELOPMENT OVER THE RIO GRANDE VALLEY. A SHALLOW LAYER OF MOISTURE HAS FILTERED THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN THIS MORNING. THIS WILL SET THE STAGE FOR SOME CONVERGENCE ALONG THE CONTINENTAL DIVIDE AND AN UPTICK IN HIGH BASED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. DAYTIME MIXING WILL SCOUR SOME MOISTURE OUT LEAVING THE POTENTIAL FOR DRY SUB-CLOUD LAYERS AND ERRATIC GUSTY WIND POTENTIAL. DRY STORMS OVER THE WEST COULD CAUSE FIRE STARTS FROM DRY LIGHTNING. PLEASE REFER TO THE FIRE WEATHER DISCUSSION BELOW FOR FURTHER DETAILS. ELSEWHERE...WE EXPECT STORMS TO INCREASE OVER THE CENTRAL MOUNTAINS AS WELL AS THE JEMEZ AND SAN JUANS THIS AFTERNOON. QPF WILL BE LIGHT BUT GUSTY WINDS AND LIGHTNING WILL BE THE MAIN THREATS. THE CONVECTIVE ACTIVITY WILL DIMINISH BY LATE EVENING WITH CLEARING SKIES DEVELOPING AFTER MIDNIGHT. BY MONDAY...SOUTHWEST FLOW WILL SHARPEN UP OVER THE WEST WITH A DECENT JET NOSING IN. STRONG WINDS AND CRITICAL FIRE WEATHER WILL BECOME A CONCERN. WILL ISSUE A FIRE WEATHER WATCH FOR MONDAY. FURTHER EAST...SCATTERED HIGH BASED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS MONDAY AFTERNOON AND EVENING. ON TUESDAY IT LOOKS LIKE MOISTURE WILL BE SCOURED EAST ACROSS THE PLAINS WITH SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS THERE. WINDS AND FIRE WEATHER MAY BECOME A CONCERN MONDAY AFTERNOON...ESPECIALLY OVER THE CENTRAL AND NORTHEAST HIGHLANDS. BY WEDNESDAY...SOUTHWEST FLOW TAKES OVER AND WILL KEEP MUCH OF THE LAND OF ENCHANTMENT CASED IN BREEZY TO WINDY CONDITIONS AND THE THREAT FOR CRITICAL FIRE WEATHER. THE STRONG SOUTHWEST FLOW WILL LIKELY MIX THE DRYLINE WELL EAST INTO TEXAS LEAVING ANY CONVECTIVE CHANCES THERE. A SURFACE PRESSURE TROUGH IS PROGGED BY THE GFS TO TIGHTEN UP OVER THE EASTERN PLAINS EACH AFTERNOON FROM THURSDAY THROUGH SATURDAY WHICH MAY SHARPEN UP THE DRYLINE FURTHER WEST NEAR WEST TEXAS. THIS COULD BRING SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS ESPECIALLY BY FRIDAY AND SATURDAY OVER THE EAST. DETAILS TO FOLLOW IN THE DAYS AHEAD. KW && .AVIATION... GAP WINDS THIS MORNING PRODUCING EAST TO SOUTHEAST WIND GUSTS UP TO 30 KTS WITHIN THE MIDDLE RIO GRANDE VALLEY WILL CONTINUE TO DIMINISH THRU 14Z. THE SURFACE FRONT RESPONSIBLE FOR THESE WINDS WILL MOVE WEST TO THE CONT DIVIDE TODAY AND FOCUS MORE DRY SHRA/TSRA AFT 21Z. GUSTY WINDS AND BLOWING DUST FROM THESE STORMS WILL COUPLE WITH SMOKE TO CREATE LOCAL VSBYS OF 1-3SM AFT 21Z OVER MUCH OF WESTERN NM. ADDITIONAL STORMS WILL FIRE OVER THE CENTRAL MT CHAIN AND PUSH EAST INTO THE HIGH PLAINS 21Z-06Z. ANOTHER GAP WIND WILL DEVELOP WITHIN THE RIO GRANDE VALLEY AFT 03Z MONDAY PRODUCING EAST WIND GUSTS UP TO 25 KTS. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. GUYER && .FIRE WEATHER... ...LAL 6 DRY LIGHTNING EVENT ACROSS WESTERN NEW MEXICO EXPECTED TODAY FOLLOWED BY A SIGNIFICANT FIRE GROWING PATTERN THIS WEEK... A SURFACE FRONTAL BDNRY SURGING WEST THRU THE CENTRAL MT CHAIN HAS PRODUCED GUSTY EAST WINDS IN THE RIO GRANDE VALLEY THIS MORNING. RH RECOVERIES RANGE FROM EXCELLENT OVER THE EAST BEHIND THE FRONT TO POOR ALONG AND WEST OF THE CONT DIVIDE. THIS MOISTURE WILL SURGE WEST TO THE DIVIDE THIS AFTERNOON AND COMBINE WITH MODEST INSTABILITY TO PRODUCE A DRY LIGHTNING OUTBREAK MAINLY FROM THE UPPER GILA REGION NORTH INTO THE WEST CENTRAL MTS. EXTREMELY DRY FUELS...ABOVE NORMAL TEMPS...SINGLE DIGIT RH VALUES... LIFTED INDICES NEAR -2C...LAPSE RATES OF 10C/KM AND 700-500MB LAYER RH VALUES OF 50-60 PCT WILL FAVOR SCT DRY STORMS WITHIN THIS AREA. HAVE PLACED AN LAL VALUE OF 6 IN THE FWF. OUR GREATEST CONCERN WILL THEN BE A POTENT DRY SLOT ADVANCING ACROSS CENTRAL/WESTERN NM LATE MONDAY INTO TUESDAY AS THE CURRENT POTENT UPPER LOW ALONG THE CENTRAL CALIFORNIA COASTLINE EJECTS NORTH OF NM. HAVE ISSUED A FIRE WX WATCH FOR FIRE ZONES 101 AND 105 FOR MONDAY. HAINES VALUES OF 5 TO 6 WILL OCCUR THRU THE PERIOD FOR CENTRAL/WESTERN NM. ALL THIS WILL BE FOLLOWED BY SINGLE DIGIT RH VALUES AND POOR RECOVERIES MONDAY AND TUESDAY NIGHT. WINDS AND RH VALUES WILL FAVOR CRITICAL FIRE WX CONDITIONS INTO WEDNESDAY...HOWEVER WILL NOT ISSUE WATCHES FOR THE TUESDAY/WEDNESDAY PERIOD AT THIS TIME. WIND ALOFT WILL DIMINISH INTO THURSDAY HOWEVER NEAR CRITICAL FIRE WX CONDITIONS ARE POSSIBLE FOR THE TYPICAL AREAS ALONG THE EAST SLOPES AND AROUND GALLUP. THE OVERALL PATTERN WILL CHANGE VERY LITTLE INTO FRIDAY AND THE WEEKEND EXCEPT PERHAPS SLIGHTLY LESS WIND. SINGLE DIGIT TO TEENS MIN RH VALUES WILL AFFECT THE WEST WITH POOR TO FAIR RECOVERIES THRU THE PERIOD. THE BEST RECOVERIES WILL BE OVER THE FAR EASTERN PLAINS WHERE ANOTHER DRY LINE WITH FLIRT WITH THE AREA. GUYER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 89 56 91 55 / 0 0 10 5 DULCE........................... 82 45 85 42 / 10 10 20 20 CUBA............................ 83 52 84 47 / 10 20 10 20 GALLUP.......................... 86 40 86 41 / 10 10 10 0 EL MORRO........................ 83 38 81 40 / 30 20 10 10 GRANTS.......................... 85 48 85 46 / 20 20 10 10 QUEMADO......................... 84 45 85 46 / 20 20 10 5 GLENWOOD........................ 91 59 93 56 / 5 20 10 0 CHAMA........................... 78 45 79 43 / 20 20 20 20 LOS ALAMOS...................... 83 57 83 57 / 20 20 20 20 PECOS........................... 84 55 82 53 / 20 20 20 20 CERRO/QUESTA.................... 80 48 82 48 / 20 20 20 20 RED RIVER....................... 72 47 71 44 / 30 20 20 20 ANGEL FIRE...................... 75 47 77 45 / 30 20 20 20 TAOS............................ 83 49 84 49 / 20 20 20 20 MORA............................ 79 51 81 51 / 20 20 20 20 ESPANOLA........................ 89 55 90 51 / 10 20 10 20 SANTA FE........................ 84 56 85 55 / 20 20 20 20 SANTA FE AIRPORT................ 86 58 87 57 / 20 20 20 20 ALBUQUERQUE FOOTHILLS........... 88 62 91 61 / 20 20 10 10 ALBUQUERQUE HEIGHTS............. 89 66 91 65 / 10 20 10 10 ALBUQUERQUE VALLEY.............. 91 61 93 60 / 10 20 10 10 ALBUQUERQUE WEST MESA........... 89 62 92 61 / 10 20 10 10 LOS LUNAS....................... 92 61 94 58 / 10 20 10 10 RIO RANCHO...................... 89 61 91 60 / 10 20 10 10 SOCORRO......................... 91 64 94 64 / 5 20 10 10 SANDIA PARK/CEDAR CREST......... 84 57 87 56 / 20 20 20 20 TIJERAS......................... 87 59 90 56 / 20 20 10 20 MORIARTY/ESTANCIA............... 85 56 88 53 / 20 20 20 20 CLINES CORNERS.................. 82 57 83 55 / 10 20 20 20 GRAN QUIVIRA.................... 86 59 87 59 / 10 20 10 20 CARRIZOZO....................... 88 61 89 62 / 10 10 10 20 RUIDOSO......................... 78 55 79 55 / 20 10 10 20 CAPULIN......................... 82 55 85 56 / 10 10 5 20 RATON........................... 84 53 88 55 / 10 10 10 20 SPRINGER........................ 85 56 90 56 / 10 10 10 20 LAS VEGAS....................... 83 55 84 56 / 10 20 10 20 CLAYTON......................... 88 62 93 61 / 0 5 0 20 ROY............................. 84 58 88 60 / 5 10 5 20 CONCHAS......................... 91 65 95 66 / 5 5 0 20 SANTA ROSA...................... 90 62 93 64 / 5 5 5 20 TUCUMCARI....................... 92 65 96 65 / 0 0 0 10 CLOVIS.......................... 90 63 93 63 / 0 0 0 10 PORTALES........................ 92 64 96 64 / 0 0 0 10 FORT SUMNER..................... 92 63 96 63 / 0 0 0 10 ROSWELL......................... 94 64 98 66 / 0 0 0 10 PICACHO......................... 87 60 90 62 / 5 5 5 10 ELK............................. 83 56 84 58 / 5 5 5 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 17/GUYER
Hazardous weather outlook, Jun 5, 5:52 AM MDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 AM MDT SUN JUN 5 2011 NMZ501>540-061200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 552 AM MDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED HIGH BASED SHOWERS AND THUNDERSTORMS PRODUCING STRONG ERRATIC WIND GUSTS AND SMALL HAIL ARE EXPECTED TO DEVELOP OVER THE CENTRAL AND NORTHERN MOUNTAINS THIS AFTERNOON AND EVENING. DRY THUNDERSTORMS PRODUCING CLOUD TO GROUND LIGHTNING STRIKES MAY CAUSE WILDFIRE STARTS OVER WESTERN SECTIONS. IN ADDITION...SMOKE FROM THE WALLOW FIRE WILL CONTINUE TO CAUSE POOR AIR QUALITY OVER THE WEST AND NORTHWEST THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR ACROSS MUCH OF THE WEST AND NORTHWEST FROM MIDDAY THROUGH EARLY EVENING MONDAY. TUESDAY THROUGH SATURDAY...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING OVER CENTRAL AND NORTHERN PORTIONS OF NEW MEXICO. SPOTTERS ARE ENCOURAGED TO REPORT MEASURED THUNDERSTORM WIND SPEEDS...WIND IMPACTS...HAIL AND WILDFIRES TO THE NATIONAL WEATHER SERVICE VIA THE INTERNET AT WWW.WEATHER.GOV/ABQ...TOLL FREE AT 888.386.7637 OR VIA AMATEUR RADIO. 17
In the hours before
Special weather statement, Jun 5, 2:13 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 213 PM MDT SUN JUN 5 2011 NMZ529-052045- NORTHEAST HIGHLANDS- 213 PM MDT SUN JUN 5 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SAN MIGUEL COUNTY THROUGH 245 PM MDT... AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF SAPELLO...OR ABOUT 10 MILES NORTHEAST OF LAS VEGAS...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 348 AND 364... SEVERE WEATHER IS NOT EXPECTED. WARNINGS ARE NOT ANTICIPATED AT THIS TIME. && LAT...LON 3576 10484 3554 10491 3564 10528 3579 10518 TIME...MOT...LOC 2012Z 285DEG 14KT 3572 10513 DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:11 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Jun 4, 6:41 PM MDT | Special Weather Statement | ABQ | Harding | 34 min |
| Jun 4, 6:45 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| Jun 4, 7:00 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora | 2 hr |
| Jun 4, 7:14 PM MDT | Special Weather Statement | ABQ | Harding | 31 min |
| Jun 4, 10:19 PM MDT | Special Weather Statement | ABQ | Curry, Quay | 26 min |
| Jun 5, 3:43 AM MDT | Fire Weather Watch | ABQ | Cibola, McKinley, Rio Arriba, Sandoval, San Juan | 11 hr |
| Jun 5, 2:13 PM MDT | Special Weather Statement | ABQ | San Miguel | 32 min |
| Jun 5, 3:00 PM MDT | Wind Advisory | ABQ | 27 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.